# SDR GUUA06290701

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT: 9287,  DURING FLIGHT, LT ENGINE FAILED. DIVERTED, LANDED WITHOUT INCIDENT.  PERFORMED DETAIL INSPECTION OF LT ENGINE, REFUELED LT WING, PERFORMED ENGINE RUN.  OPERATIONAL CHECK NORMAL.
